Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 1, 2011, 8:28 AM EDT for York County, Maine; Rockingham County, Strafford County, New Hampshire. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 8:28 AM EDT (12:28 UTC)
- Expired
- Jun 1, 2011, 9:30 AM EDT
- In force
- 62 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties York County, ME, Rockingham County, NH, Strafford County, NH
The radar
The Boston radar (KBOX), 106 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:30 AM EDT | HAIL 0.88 | Raymond, NH | |
| Jun 1, 8:30 AM EDT | HAIL 1 | Raymond, NH | |
| Jun 1, 8:35 AM EDT | HAIL 1 | Hampstead, NH | |
| Jun 1, 8:35 AM EDT | HAIL 1 | Raymond, NH | |
| Jun 1, 8:35 AM EDT | HAIL 1 | Salem, NH | |
| Jun 1, 8:51 AM EDT | HAIL 1 | 1 Ssw Dover, NH | STRONG THUNDERSTORM... PEA SIZED TO 1 INCH HAIL... NO WIND... HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 0.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008
WUUS51 KGYX 011228
SVRGYX
MEC031-NHC015-017-011330-
/O.NEW.KGYX.SV.W.0020.110601T1228Z-110601T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
828 AM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
SOUTHERN YORK COUNTY IN SOUTHWEST MAINE...
* UNTIL 930 AM EDT
* AT 824 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PAWTUCKAWAY STATE PARK TO 15
MILES SOUTHWEST OF SALEM...OR ALONG A LINE EXTENDING FROM NORTHWOOD
TO 11 MILES SOUTH OF HUDSON...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORTHWOOD...RAYMOND...SALEM...EPPING...BRENTWOOD...DURHAM...
NEWMARKET...EXETER...STRATHAM...GREAT BAY NATIONAL WILDLIFE
REFUGE...NEWINGTON...GREENLAND...SOUTH ELIOT...SEABROOK...
HAMPTON...PORTSMOUTH...HAMPTON BEACH STATE PARK...RYE...KITTERY AND
YORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4276 7130 4322 7117 4316 7059 4315 7061
4307 7066 4302 7072 4287 7082 4286 7086
4288 7092 4285 7103 4280 7107 4281 7115
4279 7118 4274 7117 4273 7120
TIME...MOT...LOC 1227Z 270DEG 22KT 4314 7117 4261 7134
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:10 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 1, 6:10 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
610 AM EDT WED JUN 1 2011
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TODAY...BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS...MAINLY THIS AFTERNOON. THIS COLD FRONT
WILL USHER IN COOLER AIR WHICH WILL LINGER THROUGH THE WEEKEND. LOW
PRESSURE PASSES TO OUR NORTH ON THURSDAY. HIGH PRESSURE WILL
BUILD IN FROM THE WEST ON FRIDAY AND LINGER THOUGH THE WEEKEND.
LOW PRESSURE WILL STALL SOUTH OF THE CANADIAN MARITIMES EARLY
NEXT WEEK.
&&
.NEAR TERM /TODAY/...UPDATED...
UPDATE...LINE OF THUNDERSTORMS MARCHING THROUGH NORTHERN NEW YORK
AND PUSHING INTO VERMONT EARLY THIS MORNING. THESE ARE IN
ASSOCIATION WITH AN UPPER LEVEL SHORTWAVE TROUGH AND LOW LEVEL
WARM/MOIST ADVECTION IN AN ENVIRONMENT WITH HIGH ELEVATED
INSTABILITY. HOWEVER INSTABILITY IS MUCH LESS OVER VERMONT AND NEW
HAMPSHIRE THIS MORNING...AND THIS ACTIVITY IS EXPECTED TO WEAKEN
AND DISSIPATE BEFORE IMPACTING NEW HAMPSHIRE BY AROUND 8AM. HAVE
UPDATED THE GRIDDED FORECASTS TO REFLECT LOW CHANCE FOR
THUNDERSTORMS THIS MORNING.
PREVIOUS DISCUSSION...
MOISTURE RETURN IS WELL UNDERWAY THIS MORNING...WITH 60S
DEWPOINTS PUSHING NORTHWARD INTO NEW HAMPSHIRE. THIS WILL COMBINE
WITH DAYTIME HEATING TO PRODUCE UNUSUALLY HIGH INSTABILITY VALUES
ACROSS PORTIONS OF THE AREA TODAY. A COLD FRONT WILL MOVE ACROSS
THE AREA FROM WEST TO EAST THIS AFTERNOON...ADDING LOW LEVEL
CONVERGENCE AND LIFT TO THE THUNDERSTORM POTENTIAL. EXPECT
THUNDERSTORMS TO FORM THIS AFTERNOON AHEAD OF THE FRONT ESPECIALLY
OVER THE HIGHER TERRAIN OF NEW HAMPSHIRE. WIND SHEAR WILL BE
INCREASING THROUGH THE DAY...AND COMBINED WITH THE HIGH
INSTABILITY THERE IS THE POTENTIAL FOR SUPERCELL THUNDERSTORMS
PRODUCING LARGE HAIL AND DAMAGING WINDS.
&&
.SHORT TERM /TONIGHT AND THURSDAY/...
COLD FRONT WILL PUSH OFFSHORE EARLY THIS EVENING...BRINGING
THUNDERSTORM CHANCES TO AN END. COOLER AND DRIER AIR WILL BE
MOVING IN BEHIND THE FRONT...ALLOWING TEMPERATURES TO FALL INTO
THE 40S AND 50S. BY THURSDAY...A PASSING UPPER LEVEL SHORTWAVE
TROUGH ROTATING AROUND THE MAIN UPPER TROUGH WILL COMBINE WITH
DAYTIME HEATING AND UPSLOPE WEST NORTHWEST WINDS TO BRING A CHANCE
FOR SHOWERS MAINLY TO MOUNTAINOUS REGIONS. BUT DRIER AIR MAY LIMIT
PRECIPITATION POTENTIAL FROM THIS. IN ADDITION...STRONG WINDS
ALOFT WILL BE ABLE TO MIX DOWN FROM LATE MORNING THROUGH THE LATE
AFTERNOON WITH GUSTS TO 35 MPH POSSIBLE.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
OMEGA PATTERN AT 500MB WILL ONCE AGAIN BE THE MAIN PLAYER IN THE
EXTENDED FORECAST...AS STRONG RIDGING SETS UP OVER THE
HEARTLAND...WITH CLOSED LOWS SETTING UP JUST OFF EACH COAST. THIS
WILL ALLOW FOR A GENERAL N-NW FLOW THROUGH THE WEEKEND...WITH
ENOUGH WEAK RIDGING TO KEEP PRECIP MAINLY OFF TO THE NORTH AND
EAST.
UNSEASONABLY COOL AIR SETTLES INTO PLACE BY THU NIGHT...BUT LOOKS
LIKE ENOUGH FLOW...AT LEAST AT THE BOUNDARY LYR...IF NOT AT THE
SFC TO PREVENT WIDESPREAD DECOUPLING...SO THE THREAT FOR FROST
SEEMS MINIMAL ATTM.
FRIDAY AND THE WEEKEND LOOKS SEASONABLY AND MAINLY SUNNY AS WEAK
RIDGING LOOKS TO STAY IN PLACE. WITH ANOTHER COOL NIGHT INS TORE
FRI NIGHT. LOOKS LIKE WE START GETTING INTO WEAK ER FLOW BY LATER
IN THE WEEKEND...AND WOULD NOT BE SURPRISED TO SEE COASTAL STRATUS
AT NIGHT SAT AND SUN. MODELS BEGIN TO DIVERGE SOMEWHAT EARLY NEXT
WEEK...BUT AGREE THAT CLOSED LOW CONTINUES TO LINGER
OFFSHORE...JUST HOW FAR IS IN DEBATE. FOR NOW...WILL KEEP SLT CHC
POPS IN THE FORECAST MON-TUE.
&&
.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...VFR CONDITIONS EXPECTED TODAY TROUGH THURSDAY.
TERMINALS MAY BE IMPACTED BY THUNDERSTORMS THIS AFTERNOON. THIS
WILL BE MOST LIKELY AT CON AND LEB.
LONG TERM /THURSDAY THROUGH SUNDAY/...MAINLY VFR THROUGH THE
WEEKEND. ONLY ISSUE WILL BE POTENTIAL COASTAL STRATUS SAT NIGHT.
&&
.MARINE...
SHORT TERM...SOUTHWEST WINDS WILL GUST TO 25 TO 30 KT THIS
AFTERNOON...HELPING TO INCREASE SEAS ABOVE 5 FT. WINDS WILL
SUBSIDE TONIGHT AND PICK BACK UP OUT OF THE WEST NORTHWEST ON
THURSDAY. SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH THURSDAY.
LONG TERM /THURSDAY THROUGH SUNDAY/...WINDS/SEAS LOOK TO DIMINISH
THU NIGHT...AND SHOULD REMAIN SUB-SCA LVLS THROUGH HE WEEKEND.
&&
.FIRE WEATHER...
HIGH HUMIDITY WILL KEEP FIRE WEATHER CONCERNS LOW.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT
THURSDAY FOR ANZ150>154.
&&
SYNOPSIS...CEMPA
NEAR TERM...KIMBLE
SHORT TERM...KIMBLE
LONG TERM...CEMPA
AVIATION...CEMPA/KIMBLE
MARINE...CEMPA/KIMBLE
FIRE WEATHER...KIMBLEHazardous weather outlook, Jun 1, 3:28 AM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 328 AM EDT WED JUN 1 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-021000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 328 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF COLD FRONT THIS AFTERNOON. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-021000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 328 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF COLD FRONT THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 1, 7:29 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 729 AM EDT WED JUN 1 2011 NHZ003-011215- NORTHERN GRAFTON- 729 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 815 AM EDT... AT 728 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF LISBON...OR ABOUT 5 MILES NORTHEAST OF WOODSVILLE...MOVING EAST AT 75 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FRANCONIA NOTCH STATE PARK...SUGAR HILL...LISBON...LANDAFF CENTER...EASTON...BETHLEHEM... BENTON AND FRANCONIA THROUGH 815 AM EDT. LAT...LON 4429 7165 4406 7140 4410 7195 4427 7198 JSJ
Special weather statement, Jun 1, 7:42 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 742 AM EDT WED JUN 1 2011 NHZ002>004-011230- NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN COOS- 742 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY...CARROLL COUNTY AND GRAFTON COUNTY THROUGH 830 AM EDT... AT 742 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF TWIN MOUNTAIN...OR ABOUT 6 MILES SOUTHEAST OF BETHLEHEM...MOVING EAST AT 75 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND TWIN MOUNTAIN... CRAWFORD NOTCH STATE PARK...CRAWFORD NOTCH...CARROLL...MOUNT WASHINGTON...PINKHAM NOTCH AND JACKSON THROUGH 830 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4434 7103 4412 7101 4412 7160 4430 7162 JSJ
Special weather statement, Jun 1, 7:59 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 759 AM EDT WED JUN 1 2011 NHZ002>004-011230- NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN COOS- 759 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY...CARROLL COUNTY AND GRAFTON COUNTY THROUGH 830 AM EDT... AT 758 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES WEST OF CRAWFORD NOTCH...OR ABOUT 13 MILES SOUTHEAST OF BETHLEHEM...MOVING EAST AT 55 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND CRAWFORD NOTCH STATE PARK...CRAWFORD NOTCH...GLEN...RANDOLPH...PINKHAM NOTCH...MOUNT WASHINGTON...JACKSON...MOOSE BROOK STATE PARK...SHELBURNE AND GORHAM THROUGH 830 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4461 7107 4409 7107 4408 7153 4426 7155 JSJ
Local storm report, Jun 1, 8:06 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
806 AM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM HAIL 1 N RANDOLPH 44.39N 71.28W
06/01/2011 E0.50 INCH COOS NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1100059
ERSpecial weather statement, Jun 1, 8:19 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
819 AM EDT WED JUN 1 2011
MEZ023-NHZ008-010-013-014-011315-
COASTAL ROCKINGHAM-COASTAL YORK-INTERIOR
ROCKINGHAM-MERRIMACK-STRAFFORD-
819 AM EDT WED JUN 1 2011
...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...MERRIMACK
COUNTY...ROCKINGHAM COUNTY AND YORK COUNTY THROUGH 915 AM EDT...
AT 818 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
NORTHWOOD MEADOWS STATE PARK TO 28 MILES SOUTHWEST OF WINDHAM...OR
ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF NORTHWOOD TO 21
MILES SOUTH OF NASHUA...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND BEAR BROOK STATE
PARK... SOUTH HOOKSETT... LONDONDERRY... EPSOM... CHICHESTER...
CANDIA... AUBURN.. .ALLENSTOWN... NORTHWOOD MEADOWS STATE PARK AND
DERRY THROUGH 915 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
LAT...LON 4277 7135 4282 7139 4283 7144 4293 7146
4295 7139 4300 7139 4302 7146 4326 7143
4323 7057 4322 7057 4316 7059 4287 7082
4288 7092 4285 7103 4280 7107 4281 7115
4279 7118 4273 7118
ESSpecial weather statement, Jun 1, 8:27 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 827 AM EDT WED JUN 1 2011 MEZ012-011300- SOUTHERN OXFORD- 827 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY THROUGH 900 AM EDT... AT 827 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER BETHEL...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LOCKE MILLS...BETHEL...MILTON...GREENWOOD...BRYANT POND...WEST PARIS... PERU...SUMNER AND HARTFORD THROUGH 900 AM EDT. GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. LAT...LON 4453 7033 4430 7030 4430 7081 4448 7083 JSJ
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:27 AM EDT | Special Weather Statement | GYX | Oxford | 33 min |
| Jun 1, 8:34 AM EDT | Special Marine Warning | GYX | 86 min | |
| Jun 1, 8:35 AM EDT | Special Weather Statement | GYX | Franklin | 25 min |
| Jun 1, 8:44 AM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 8:50 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 25 min |
| Jun 1, 9:00 AM EDT | Special Weather Statement | GYX | York | 45 min |
| Jun 1, 9:01 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 29 min |
| Jun 1, 9:06 AM EDT | Severe Thunderstorm Warning | GYX | York | 24 min |
| Jun 1, 9:24 AM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jun 1, 9:42 AM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln | 33 min |
| Jun 1, 9:54 AM EDT | Special Marine Warning | GYX | 96 min | |
| Jun 1, 9:56 AM EDT | Special Weather Statement | GYX | Lincoln, Sagadahoc | 49 min |
| Jun 1, 10:16 AM EDT | Special Weather Statement | GYX | Knox | 14 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 33 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 33 min |
| Jun 1, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 38 min |
| Jun 1, 3:13 PM EDT | Tornado Warning | GYX | Oxford | 32 min |
| Jun 1, 3:28 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, York | 47 min |
| Jun 1, 3:41 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 34 min |
| Jun 1, 3:42 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 33 min |
| Jun 1, 3:49 PM EDT | Tornado Warning | GYX | Androscoggin, Kennebec, Oxford | 26 min |
| Jun 1, 4:04 PM EDT | Special Weather Statement | GYX | Franklin | 41 min |
| Jun 1, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, Sagadahoc | 34 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Oxford | 32 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 47 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | GYX | Franklin | 48 min |
| Jun 1, 4:44 PM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc | 47 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | GYX | Franklin | 38 min |
| Jun 1, 5:15 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 45 min |
| Jun 1, 5:31 PM EDT | Tornado Warning | GYX | Franklin, Somerset | 29 min |
| Jun 1, 5:42 PM EDT | Special Weather Statement | GYX | Kennebec | 48 min |
| Jun 1, 5:59 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 46 min |
| Jun 1, 6:06 PM EDT | Tornado Warning | GYX | Somerset | 24 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | GYX | 47 min | |
| Jun 1, 6:49 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford, Somerset | 3 hr |
| Jun 1, 7:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 32 min |
| Jun 1, 7:20 PM EDT | Special Weather Statement | GYX | Franklin | 40 min |
| Jun 1, 7:25 AM EDT | Special Weather Statement | GYX | Coos | 35 min |
| Jun 1, 7:29 AM EDT | Special Weather Statement | GYX | Grafton | 46 min |
| Jun 1, 7:42 AM EDT | Special Weather Statement | GYX | Carroll | 48 min |
| Jun 1, 7:59 AM EDT | Special Weather Statement | GYX | Coos | 31 min |
| Jun 1, 8:07 AM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos | 23 min |
| Jun 1, 8:19 AM EDT | Special Weather Statement | GYX | Rockingham | 56 min |
| Jun 1, 1:50 PM EDT | Special Weather Statement | GYX | Coos | 40 min |
| Jun 1, 2:12 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 48 min |
| Jun 1, 2:17 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 43 min |
| Jun 1, 2:47 PM EDT | Tornado Warning | GYX | Coos | 28 min |
| Jun 1, 6:23 PM EDT | Special Weather Statement | GYX | Rockingham, Strafford | 37 min |
| Jun 1, 7:35 PM EDT | Special Weather Statement | GYX | Coos | 40 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2011Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.